MAUDE Adverse Event Report: LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER; STAPLER, SURGICAL

LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER; STAPLER, SURGICAL
Model Number AESR60P
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The aeon endostapler system consists of a handle and reload.During a thoracic wedge resection procedure, it was reported that the side pin of a aesr60p reload had come loose and fell into the patient site.The surgeon was able to retrieve the pin out of the patient.It was reported that the staple line performed well.No patient harm.

Brand Name
AEON ENDOSCOPIC STAPLER
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer (Section G)
LEXINGTION MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer Contact
sarah spinelli
23 crosby drive
bedford, MA 01730
MDR Report Key22833431
Report Number3012998149-2025-00005
Device Sequence Number15817208
Product Code GAG
UDI-Device Identifier00851574008721
UDI-Public(01)00851574008721(17)300531(10)25BR443
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAESR60P
Device Lot Number25BR443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown